EconPapers    
Economics at your fingertips  
 

Periodic Property and Asymptotic Behavior for a Discrete Ratio-Dependent Food-Chain System with Delays

Changjin Xu, Peiluan Li and Maoxin Liao

Discrete Dynamics in Nature and Society, 2020, vol. 2020, 1-12

Abstract:

In this paper, a discrete ratio-dependent food-chain system with delay is investigated. By using Gaines and Mawhin’s continuation theorem of coincidence degree theory and the method of Lyapunov function, a set of sufficient conditions for the existence of positive periodic solutions and global asymptotic stability of the model are established.

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2020/9464532.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2020/9464532.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:9464532

DOI: 10.1155/2020/9464532

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:9464532